Composition operators from the space of Cauchy transforms into Hardy-type subspaces

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 158
  • Download : 0
This paper studies the boundedness and compactness of composition operators from the space of Cauchy transforms into its Hardy-type subspaces. They are characterized by the behavior of the Cauchy kernel composed by inducing self-maps of the unit disk.
Publisher
Rocky Mt Math Consortium
Issue Date
2001-03
Language
English
Article Type
Article
Citation

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.1, pp.95 - 113

ISSN
0035-7596
URI
http://hdl.handle.net/10203/79536
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0